# SDR SWIA202155933

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME 52 ANGLE BRACKET CRACKED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED LH FR52 ANGLE SUPPORT BRACKET, REF. SRM 51-40-08.
